CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Decomposition of supercritical linear-fractional branching processes

Serik Sagitov (Institutionen för matematiska vetenskaper, matematisk statistik) ; Altynay Shaimerdenova
Applied Mathematics (2152-7385). Vol. 4 (2013), 2, p. 352-359.
[Artikel, refereegranskad vetenskaplig]

t is well known that a supercritical single-type Bienaymé-Galton-Watson process can be viewed as a decomposable branching process formed by two subtypes of particles: those having infinite line of descent and those who have finite number of descendants. In this paper we analyze such a decomposition for the linear-fractional Bienaymé-GaltonWatson processes with countably many types. We find explicit expressions for the main characteristics of the reproduction laws for so-called skeleton and doomed particles.

Nyckelord: Harris-Sevastyanov Transformation; Dual Reproduction Law; Branching Process with Countably Many Types; Multivariate Linear-Fractional Distribution; Bienaymé-Galton-Watson Process; Conditioned Branching Process



Den här publikationen ingår i följande styrkeområden:

Läs mer om Chalmers styrkeområden  

Denna post skapades 2013-08-02. Senast ändrad 2015-02-16.
CPL Pubid: 180473

 

Läs direkt!

Lokal fulltext (fritt tillgänglig)

Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Livsvetenskaper
Sannolikhetsteori och statistik

Chalmers infrastruktur